MAUDE Adverse Event Report: VARISOFT; COMFORT 60/17 TCAP

VARISOFT; COMFORT 60/17 TCAP
Lot Number 5191628
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the tubing of one of the infusion sets disconnected from the plastic pitchfork that allowed for the connection to patient's site.At the time of this event, patient's blood glucose level was at 178 mg/dl.The patient did not notice any damage when the package was first opened.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT 60/17 TCAP
MDR Report Key8511990
Report Number8021545-2019-00125
Device Sequence Number1921383
Product Code FPA
UDI-Device Identifier05705244014787
UDI-Public05705244014787
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5191628
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date04/13/2019
Patient Sequence Number1